July 9, 2007

 

Comments

i want to try the new medicine i am currently using lithium

Posted by: dorlene at August 4, 2007 4:58 PM

I have taken both medications. Depokote caused me to gain 30lbs and started to damage my liver. I am currently on Lithium and it is great besides the fact that it caused my thyroid to stop working and due to that I gain 50lbs. I am finally on thyroid medication which has caused rapid cycling, hair loss, severe dry skin, anxiety attacks and loss of energy. I have snapped at family friends and even co-workers, I am in desperate need to find something better.

Posted by: Jessica at August 7, 2007 11:11 AM

I have had it with side effects (eg. weight gain, hair loss, rapid cycling, etc.). I can't take antipsychotics and get up and go to work in the am. Bring on a new medication(s). I'm tired of being so irritable...

Posted by: Kay at August 11, 2007 8:53 AM

1952 lithum came about, come on guys,we are really suffering and have no quality of life. everything else in the world has moved forward,talk about being the forgotten race

Posted by: RHONDA-KELLEE at March 30, 2008 10:17 AM

I am on Lamictal 100mg at bedtime and it works great. During the winter months I get real bad depression so the Doctor prescribes me Adderall in addition to the Lamictal. I am able to get out of bed at least. I also take oxycontin 40mg twice a day for excrutiating pain related to herniated disks in cervical and lumbar spine. I know pain medicine helps with my depression. I have bipolar II. I never have full blown mania but just below that when I get it. For the most part I am depressed and anxious a lot. Anyway I wish a drug company would investigate a new drug for bipolar that works on the part of the brain that works on the pain center. If I had to choose one medication for my depression it would be the oxycontin hands down. If I didn't have the back problems I would probably be high as a kite but a lower dose or another pain medication might work on many people that suffer with bipolar/depression.

Posted by: Dolores at April 17, 2008 11:32 AM

I am allergic to Lithium like I am nickel as it irritates my system and I have to drink tons of water or I get terrible coughing spells..wheight gain from Lithium and Remron (sp)antidepressants are very depressing in themselves.
Seroguel or any antiphycotic meds have almost destroyed my normal function. On Seroquel for two weeks gave me Dementia. I am 56 and a grandma and need my mind. The challenges are huge and I am disapointed with the treatments available. Depakote makes me sick and Lamictal gave me open mouth sores. I am a very healthy 56 other wise. My only solution is drinking lots and lots of water. I have a pinched nerve after going to a Chiropractor and could not walk or lift and or sit at the computer for months. I am a mess, but keep on keeping on in hopes for a cure. I have taken Lithium for about 28 years. I went off when I developed repratory problems and had to wear a mask as my system could not even handle perfume at one time. Drinking water is my only solution and building back muscle by working hard.

Posted by: Karie Hamborg at June 4, 2008 8:52 AM